Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Algebraic quotients of Bergman domains


Author: Gonzalo G. Riera
Journal: Proc. Amer. Math. Soc. 68 (1978), 258-260
MSC: Primary 32G15; Secondary 14H30
DOI: https://doi.org/10.1090/S0002-9939-1978-0486651-5
MathSciNet review: 0486651
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A discrete group of automorphisms of a domain in $ {{\mathbf{C}}^n}$ is constructed so that the quotient is algebraic.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32G15, 14H30

Retrieve articles in all journals with MSC: 32G15, 14H30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1978-0486651-5
Article copyright: © Copyright 1978 American Mathematical Society

American Mathematical Society